Metric regularity and Lipschitzian stability of parametric variational systems

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10045/29035
Información del item - Informació de l'item - Item information
Título: Metric regularity and Lipschitzian stability of parametric variational systems
Autor/es: Aragón Artacho, Francisco Javier | Mordukhovich, Boris S.
Grupo/s de investigación o GITE: Laboratorio de Optimización (LOPT)
Centro, Departamento o Servicio: Universidad de Alicante. Departamento de Estadística e Investigación Operativa
Palabras clave: Variational analysis and optimization | Parametric variational systems | Generalized equations and variational inequalities | Metric regularity and subregularity | Lipschitzian stability | Calmness
Área/s de conocimiento: Estadística e Investigación Operativa | Análisis Matemático
Fecha de publicación: 1-feb-2010
Editor: Elsevier
Cita bibliográfica: ARAGÓN ARTACHO, Francisco J.; MORDUKHOVICH, Boris S. “Metric regularity and Lipschitzian stability of parametric variational systems”. Nonlinear Analysis: Theory, Methods & Applications. Vol. 72, Issues 3-4 (Febr. 2010). ISSN 0362-546X, pp. 1149-1170
Resumen: The paper concerns the study of variational systems described by parameterized generalized equations/variational conditions important for many aspects of nonlinear analysis, optimization, and their applications. Focusing on the fundamental properties of metric regularity and Lipschitzian stability, we establish various qualitative and quantitative relationships between these properties for multivalued parts/fields of parametric generalized equations and the corresponding solution maps for them in the framework of arbitrary Banach spaces of decision and parameter variables.
Patrocinador/es: The research of the first author was partially supported by MICINN of Spain, grant MTM2008-06695-C03-01 and program “Juan de la Cierva”. The research of the second author was partially supported by the USA National Science Foundation under grant DMS-0603846.
URI: http://hdl.handle.net/10045/29035
ISSN: 0362-546X (Print) | 1873-5215 (Online)
DOI: 10.1016/j.na.2009.07.051
Idioma: eng
Tipo: info:eu-repo/semantics/article
Revisión científica: si
Versión del editor: http://dx.doi.org/10.1016/j.na.2009.07.051
Aparece en las colecciones:INV - LOPT - Artículos de Revistas

Archivos en este ítem:
Archivos en este ítem:
Archivo Descripción TamañoFormato 
Thumbnail2010_Aragon_Mordukhovich_NonlinearAnalysis.pdfPreprint (acceso abierto)269,28 kBAdobe PDFAbrir Vista previa
Thumbnail2010_Aragon_Mordukhovich_NonlinearAnalysis_final.pdfVersión final (acceso restringido)602,98 kBAdobe PDFAbrir    Solicitar una copia


Todos los documentos en RUA están protegidos por derechos de autor. Algunos derechos reservados.